# SDR CA990915034

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 8SC0043011
- Condition: Leaking
- Location: Windscreen
- Part time: 3,057 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOAD SQUEAL FROM FRONT AREA OF COCKPIT WHILE CLIMBING THROUGH 15,000 FEET.  MAINTENANCE TORQUED CHECKED SCREWS BEFORE REPLACING WINDSHIELD.
